Don't stay on the xanax. Stop the XTC. Stay with the pot. You will be much better off. Go see a therapist and learn some relaxation techniques
Oh, you better believe the XTC is out now. I think for people who are predisposed to this sort of panicy/anxiety disorder could have significant problems like me, and it isn't made for all people. Thanks for the post. The Xanax is the only thing that keeps me from feeling like my breathing and pulse start up crazy and the dizziness comes on. The problem with the xanax, it is short lived, and as soon as it wears off a little, the lightheadedness comes back, and i have to take another. also, in the middle of the night, I wake up with this, since obviously the xanax has worn off, but am scared to take it in the middle of the night because I hate taking pills anway and would hate to die in my sleep. This has me going crazy and i just want to be normal again. These have been the scariest, weirdest and most unexplainable 13 days of my life. And of note, I haven't done XTC in about a month and a week, so this is weird to show up this late, don't you think? what if I am dying and it is underlying. who knows. thanks for the help though.
Just wanted to let you know that I have had attacks as well. Get to your family doctor and get some valium to have with you if that happens again.
During the attack, try to breath in and out slowly. If you have a valium, take it. It will help you to relax and then you wont worry so much about having another one. Stress can bring them on, perhaps you will need to find someone to talk to.
When I have them I feel as though death is right behind me, my heart races and also feels as though it is going to pound out of my chest. When you are with friends you can count on, tell them you have these attack. Come up with a sign btwn you so they know you are having one. Tell them you will need them to get you sitting down and then to help you to begin to breath.
I found that if I carried my valium with me, I felt better about one coming on. I began to have panic about having the panic attack. Try to talk with others who have had them, find out what they may do during and after. You may find some new ideas that will work for you.
I read a book after my second attack in two days. Page one, paragraph one, sentence one, THIS IS NOT YOUR FAULT. I needed to see that in print. My husband could not understand what was happening, and for some reason though I did myself.
Good luck to you, you can pm me if you would like.
I to am suffering from taking xtc the panic attacks are all most nonstop. One attack sent me to ER. My DR. has prescribed ativan which seems to help. You have depleted the seratonin in your brain and until such time that happens to return to normal levels (2 weeks - 2yrs ? ). Start taking a multi B vitamin, also 5-HTP which is a precurser to seratonin, high doses of vitamin c help some and a multi ammino acid complex all of these can be found in your health food store. 5-HTP can have interactions with some antidepressents mainly SSRI's
Hello to both of you.
The best thing for both of you is to try not to work yourself into an attack. Have your meds with you and your friends aswell. Remember this is not your fault. I am sure if you had a choice you would have not brought this on you. Panic attacks stink. Could use better verbs, but swearing is not okay here. LOL
Get some reading material about PAs and perhaps join a support group in your city.
See your doctor if they do not get better on the meds you are currently using. There is help for you, use it. You may need different meds or maybe stronger meds. It is okay to take meds when you really need them. Most people never have PAs and can not begin to understand how you feel. It is much more than just worrying about bills or a test.
Be sure you have your meds on you at all times, that will help to keep the stress and attacks down. Your mind will know you are prepared if you should have one. That may keep you from having them. You sub con will know you have your army lined up ready to fight. These attacks suck, I know.
Who says you have to have them for 2 years? That is just someones idea, tell yourself that you will not be doing this for that long. If you feel one coming on remember to breath. Breath in and out slowly, filling your lungs and exhaling slowly as well. Consentrate on your breathing instead of the PA. Have your close friends and family help you through them. As I posted before, if you can not talk and ask for help, have a signal so they know you need help.
Pray while you are having one, take yourself somewhere else if you can.
I use to get a feeling below the belt if you know what I mean, then I knew one was starting. Oh how I hated that feeling. I would quickly take my valium. That help stave off the attack. Learn your triggers and again have your meds with you at all times.
I even kept one in my pocket.
Remember also, you can get over these just as fast as they came on. Maybe therapy would be a good idea also. WIth the economy as it is, more and more people are having PAs.
Keep posting, that will also help. There are people here who have been where you are now and are PA free.
God Bless You,
God bless you!
You seem to really understand! Everything you have said has made me feel so much better, and thank you for everyone's response. I went back to the doctor yesterday for my 1-week checkup for the Xanax, and he has now put me on Klonopin, low dose and Lexapro, with Xanax for emergency situations. It has been helping, but I am very tired from all the medication. I have to take the Klonopin twice daily. Boy, I really do hope that this doesn't last for 2 years. I hope that like someone said, the XTC damaged a certain seratonin level in my brain and maybe it will eventually return to normal, unless my little half-pill 4 time use in my whole life never really caused this to happen and it was going to happen anyway, because listening to you guys, its like, you guys probably never did XTC and you still have them. It is so scary, and I like someone else said, panic about the panic. I just sit there and wait for the "feeling in the stomach" followed by the hot flushes and dizzines, and work myself up waiting for it. I have found that turning on the radio and singing the loudest to a song I know and getting in to it can help, but it is definitely great to have these meds on hand at all times as well. I have been "full on" panic attack free since I started the Xanax, but I have still felt them brewing up when my meds start to run up, so i'm not free yet, but hopefully will be soon. I will keep posting and let you guys know if it ever goes away. I never told the doc about the XTC, he probably thinks I just went crazy, or like i said, maybe it wasn't the XTC at all, but nothing stressful really has been going on in my life, I mean except for every day stressors, and wouldn't we all be walking around with attacks! I don't know. It's all in God's hands I supposed. But thank you, because without you guys, I feel alone, because like morganave says, my husband is like clueless, but he really tries to understand, and he just thinks it was the XTC.
suggest you look up exstasy and panic attacks, there is a ton of stuff out there